# SDR AWXA200601011

- Difficulty date: June 18, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 45,516 hours, 18,559 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Pressure Valve
- Part number: 6774E010000
- Part serial: 00792
- Condition: Faulted
- Location: Lt Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 776 - EN ROUTE TO BWI FROM LAS, UNABLE TO CONTROL CABIN PRESS AT FL 310.  CABIN ALT CLIMBED TO 9500'.  CREW DESCENDED TO LWR ALT AND EVENTUALLY STABILIZED CABIN.  REPORTED BLEED PRESS AT 12 PSI.  NR 2 PACK WAS DEFFERED WITH NR 1 PACK INTERMITTENT, FLUXING.  DIVERTED TO PHX AND LANDED.  MX REPLACED NUMEROUS SEALS IN LT PACK FROM ACM TO HEAT EXCHANGERS, HEAT EXCHANGERS TO RE-HEATER AND RE-HEATER TO CONDENSER.  ALSO, FOUND POST FLT REPORT WAS FAULTING NR 1 ENG PRV (PRESS REG-V 4001HA1 OR SOL 10HA1 OR SENSE LINE).  R&R NR 1 ENG PRV IAW AMM 36-11-52, LEAK AND OP TESTS NORMAL.  ALSO, FOUND LT PACK ACM LEAKING AT MATING SURFACE.  R&R NR 1 PACK ACM DUCT SEAL IAW AMM 21-52-21-400-002.  LEAK CHECKS WERE GOOD.
